Items where Division is "Mathematics" and Year is 2002

Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | T | Ç
Number of items: 6.

A

Akın, İhsan Haluk (2002) On the linear complexity and linear complexity profile of sequences in finite fields. [Thesis]

B

Baydil, Banu (2002) Viscosity Solutions: An Introduction to the basics of the theory. [Thesis]

D

Djakov, P. and Terzioğlu, Tosun and Yurdakul, M. and Zahariuta, V. (2002) Remarks on bounded operators in Köthe spaces. Turkish Journal of Mathematics, 26 (2). pp. 229-235. ISSN 1300-0098

T

Taşkın, İhsan (2002) Normal and optimal normal bases in finite fields. [Thesis]

Terzioğlu, Tosun (2002) A human achievement: mathematics without boundaries. In: 2nd International Conference on the Teaching of Mathematics, Hersonissos, Crete, Greece

Ç

Çeşmelioğlu, Ayça (2002) Recent advances in the theory of nonlinear pseudorandom number generators. [Thesis]

This list was generated on Fri Jul 12 13:53:43 2024 +03.